# SDR AALA202508047328

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 54,451 hours, 20,707 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601509
- Condition: Open
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS LIFE VEST PROTECTIVE POUCH OPENED. MAINTENANCE REPLACED LIFE VEST PER AMM 25-62-99.
